# SDR SIMA201126209

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145143
- Aircraft time: 28,518 hours, 27,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE ON "A" SEAT SIDE AT THE OVERWING EXIT.  REMOVED AND REPLACED EMERGENCY LIGHTING INVERTER NR 4 IAW EMB-145 AMM 33-50-11.  OPERATIONAL TEST GOOD.
